# SDR IXXA201308180280

- Difficulty date: August 18, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 93,133 hours, 24,807 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Part serial: 6155385
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 1,337 hours, 372 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

COMPRESSOR STALL AT APPROX 75 KNOTS. SUSPECT NR 1 AND 2 ENGINES.  RAN NR 1 AND 2 ENGINES IAW ENGINE RUN HANDBOOK 70.01.  FOUND NR 1 ENGINE PRESSURE RATIO BLEED CONTROL VALVE WILL NOT CLOSE ABOVE 64 PERCENT N1. R & R PRESSURE RATIO BLEED CONTROL VALVE IAW MM 75-30-3.  RAN NR 1 AND NR 2 ENGINE IAW ATI ENGINE RUN HANDBOOK 70.01 TO MAX POWER.  NO DEFECTS NOTED.  ENGINES OPS CHECKS GOOD.
